Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 515398, 3 pages
http://dx.doi.org/10.1155/2013/515398
Research Article

Some Properties of Quasinearly Subharmonic Functions and Maximal Theorem for Bergman Type Spaces

Faculty of Organizational Sciences, University of Belgrade, Jove Ilića 154, 11000 Belgrade, Serbia

Received 17 July 2013; Accepted 24 August 2013

Academic Editors: O. Miyagaki and A. M. Peralta

Copyright © 2013 Olivera R. Mihić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Olivera R. Mihić, “Some Properties of Quasinearly Subharmonic Functions and Maximal Theorem for Bergman Type Spaces,” ISRN Mathematical Analysis, vol. 2013, Article ID 515398, 3 pages, 2013. doi:10.1155/2013/515398